# SDR AALA20130515009

- Difficulty date: May 6, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 40,576 hours, 6,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT 13AB INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT AT SEAT 13AB.  OPS CHECK NORMAL.
